# SDR DALA2016051303922

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,466 hours, 33,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1510-BS 1540, RBL 11.4" FLOOR  SUPPORT ANGLE WITH REMOVED NUTPLATES HAS CORROSION ON LOWER SURFACE.  REMOVED CORRODED FLOOR SUPPORT ANGLE 100 PERCENT MATERIAL LOSS AND INSTALLED NEW FLOOR SUPPORT STRINGER FROM BS 1500-1600 RBL 11.4. REF AMM 53-88-01-801 AND SRM 51-40-02, STEP 7.
